Vol. 3, No. 3, 2010

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 10
Issue 3, 361–539
Issue 2, 181–360
Issue 1, 1–180

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Subscriptions
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)

Vol. 3, No. 3, 2010

Gracefulness of families of spiders
241–247

Patrick Bahls, Sara Lake and Andrew Wertheim

Rational residuacity of primes
249–257

Mark Budden, Alex Collins, Kristin Ellis Lea and Stephen Savioli

Coexistence of stable ECM solutions in the Lang–Kobayashi system
259–271

Ericka Mochan, C. Davis Buenger and Tamas Wiandt

A complex finite calculus
273–287

Joseph Seaborn and Philip Mummert

$\zeta(n)$ via hyperbolic functions
289–296

Joseph D’Avanzo and Nikolai A. Krylov

Infinite family of elliptic curves of rank at least 4
297–316

Bartosz Naskręcki

Curvature measures for nonlinear regression models using continuous designs with applications to optimal experimental design
317–332

Timothy O’Brien, Somsri Jamroenpinyo and Chinnaphong Bumrungsup

Numerical semigroups from open intervals
333–340

Vadim Ponomarenko and Ryan Rosenbaum

Distinct solution to a linear congruence
341–344

Donald Adams and Vadim Ponomarenko

A note on nonresidually solvable hyperlinear one-relator groups
345–347

Jon P. Bannon and Nicholas Noblett